# SDR 2006UALA01703

- Difficulty date: September 3, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 42,936 hours, 15,753 cycles
- Engine: Iae V2527A5
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTS ALTERNATE LAW DISPLAYED WITH NO FLIGHT CONTROL FAULTS.  REPLACED NR 2 ELAC AND ACCOMPLISHED TEST, TEST NORMAL.
